Alert archive / Arkansas / River Flood Warnings in 2018

River Flood Warning 41, NWS Shreveport, LA

February 28, 2018McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas

NWS Shreveport, LA issued this river flood warning at Feb 28, 2018, 11:36 AM CST for McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas. It took effect at Mar 1, 2018, 9:18 AM CST. It was in force for 71 hr.

The area

The outline as issued.

The facts

Issued
Feb 28, 2018, 11:36 AM CST (17:36 UTC)
In effect from
Mar 1, 2018, 9:18 AM CST
Expired
Mar 4, 2018, 8:04 AM CST
In force
71 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Horatio (HRGA4).

Action stage
20.5 ft
Minor stage
27 ft
Moderate stage
28.5 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07340000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

257 
WGUS44 KSHV 281736
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
1136 AM CST Wed Feb 28 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC081-133-OKC089-011736-
/O.NEW.KSHV.FL.W.0040.180301T2151Z-180304T1200Z/
/IDBO2.1.ER.180301T2151Z.180302T1200Z.180303T1800Z.NO/
1136 AM CST Wed Feb 28 2018

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Little River Near Idabel, Oklahoma.
* from Thursday afternoon to Sunday morning...or until the warning is
  cancelled.
* At 1130 AM Wednesday the stage was 23.4 feet. 
* Minor flooding is forecast. 
* Flood stage is 30 feet. 
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 31.4 feet by Friday morning. The river 
  will fall below flood stage by Saturday early afternoon.
* Impact...Minor lowland flooding.

&&

LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489

$$

ARC061-081-133-OKC089-011735-
/O.NEW.KSHV.FL.W.0041.180302T2000Z-180304T1200Z/
/HRGA4.1.ER.180302T2000Z.180303T0600Z.180303T1800Z.NO/
1136 AM CST Wed Feb 28 2018

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Little River At Horatio, Arkansas.
* from Friday afternoon to Sunday morning...or until the warning is 
  cancelled.
* At 1100 AM Wednesday the stage was 25.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 27 feet. 
* Forecast...Rise above flood stage by Friday early afternoon and 
  continue to rise to near 27.5 feet by early Saturday morning. The 
  river will fall below flood stage by Saturday early afternoon.
* Impact...Minor lowland flooding.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

VIII.
7 follow-up statements
540 
WGUS44 KSHV 011519
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
919 AM CST Thu Mar 1 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-021519-
/O.EXT.KSHV.FL.W.0041.180301T1518Z-180304T1912Z/
/HRGA4.2.ER.180301T1346Z.180302T1200Z.180304T0112Z.NO/
919 AM CST Thu Mar 1 2018

...forecast flooding increased from Minor to Moderate severity...
The flood warning continues for 
  the Little River At Horatio, Arkansas.
* from this morning to Sunday afternoon...or until the warning is 
  cancelled.
* At 900 AM Thursday The stage was 27.4 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 27 feet. 
* Forecast...The river will continue rising to near 29.9 feet by 
  Friday morning.  The river will fall below flood stage Saturday 
  evening.
* Impact...Expect flooding similar to that experienced during 
  February of 2018 when the Little River crested at 31.1 feet.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

VIII.
274 
WGUS44 KSHV 011928
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
128 PM CST Thu Mar 1 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-021928-
/O.CON.KSHV.FL.W.0041.000000T0000Z-180304T1912Z/
/HRGA4.3.ER.180301T1346Z.180302T0600Z.180304T0112Z.NO/
128 PM CST Thu Mar 1 2018

...forecast flooding increased from Moderate to Major severity...
The flood warning continues for 
  the Little River At Horatio, Arkansas.
* until Sunday afternoon...or until the warning is cancelled.
* At 100 PM Thursday the stage was 29.1 feet. 
* Moderate flooding is occurring and major flooding is forecast.
* Flood stage is 27 feet. 
* Forecast...The river will continue rising to near 30.4 feet by 
  during early Friday morning.  The river will fall below flood stage 
  Saturday evening.
* Impact...Expect flooding similar to that experienced during the
  last week of February when the river crested at 31.1 
  feet during February 24.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$
511 
WGUS44 KSHV 020157
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
757 PM CST Thu Mar 1 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC081-133-OKC089-030157-
/O.EXT.KSHV.FL.W.0040.000000T0000Z-180304T1933Z/
/IDBO2.1.ER.180301T1500Z.180303T1800Z.180304T0133Z.NO/
757 PM CST Thu Mar 1 2018

The flood warning continues for 
  the Little River Near Idabel.
* until Sunday afternoon...or until the warning is cancelled.
* AT  7:30 PM Thursday The stage was 30.1 feet. 
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 30.0 feet. 
* Forecast...The river will continue rising to near 31.2 feet by 
  Saturday early afternoon. The river will fall below flood stage 
  Saturday evening.

&&

LAT...LON 3403 9494 3395 9477 3397 9458 3394 9458 3393 9489

$$

ARC061-081-133-OKC089-030157-
/O.EXT.KSHV.FL.W.0041.000000T0000Z-180304T2145Z/
/HRGA4.3.ER.180301T1346Z.180302T1200Z.180304T0345Z.NO/
757 PM CST Thu Mar 1 2018

The flood warning continues for 
  the Little River At Horatio.
* until Sunday afternoon...or until the warning is cancelled.
* AT  7:00 PM Thursday The stage was 30.6 feet. 
* Major flooding is occurring AND Major flooding is forecast.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue rising to near 31.4 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  before midnight.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

LAC021-043-059-127-030157-
/O.CON.KSHV.FL.W.0026.000000T0000Z-000000T0000Z/
/RHLL1.2.ER.180223T1849Z.180228T2100Z.000000T0000Z.NO/
757 PM CST Thu Mar 1 2018

The flood warning continues for 
  the Little River Of Louisiana Near Rochelle.
* until further notice...or until the warning is cancelled.
* AT  7:30 PM Thursday The stage was 37.5 feet. 
* Moderate flooding is occurring AND Moderate flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...The river will continue to fall to a stage of 36.7 feet 
  by Saturday morning.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
231 
WGUS84 KSHV 021803
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1203 PM CST Fri Mar 2 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-031803-
/O.CON.KSHV.FL.W.0002.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.180209T0130Z.180226T0100Z.000000T0000Z.NO/
1203 PM CST Fri Mar 2 2018

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Friday The stage was 14.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 17.0 feet by 
  Monday evening then begin falling.
* Impact...at 18.0 feet...Expect extensive lowland flooding of 
  forestry resources.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-031802-
/O.CON.KSHV.FL.W.0006.000000T0000Z-000000T0000Z/
/MNEL1.2.ER.180222T2307Z.180301T1800Z.000000T0000Z.NO/
1203 PM CST Fri Mar 2 2018

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Friday The stage was 20.2 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 20.5 feet by 
  Saturday morning.  Additional rises remain possible thereafter.
* Impact...at 20.0 feet...Expect moderate to severe flooding of bayou 
  bottoms. The boat ramp park at Dixie Inn is completely flooded at 
  this point.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

LAC013-015-081-119-031802-
/O.CON.KSHV.FL.W.0023.000000T0000Z-000000T0000Z/
/LBUL1.3.ER.180222T2330Z.180303T0000Z.000000T0000Z.NO/
1203 PM CST Fri Mar 2 2018

The flood warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Friday The stage was 144.9 feet. 
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 142.5 feet. 
* Forecast...The river will continue rising to near 145.0 feet by 
  Sunday morning then begin falling.
* Impact...at 145.0 feet...Preparations for major flooding should be 
  rushed to completion as the lake roads are cut off by high water.  
  A few unstilted cabins may suffer overflow.

&&

LAT...LON 3253 9331 3240 9334 3239 9343 3241 9345 3253 9335

$$
368 
WGUS84 KSHV 021806
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1206 PM CST Fri Mar 2 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC021-043-059-127-031806-
/O.EXT.KSHV.FL.W.0026.000000T0000Z-180308T0300Z/
/RHLL1.2.ER.180223T1849Z.180228T2100Z.180307T0900Z.NO/
1206 PM CST Fri Mar 2 2018

The flood warning continues for
  the Little River Of Louisiana Near Rochelle.
* until Wednesday evening...or until the warning is cancelled.
* At 11:30 AM Friday The stage was 36.8 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...at 35.0 feet...Expect considerable lowland flooding.

&&

LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239

$$
245 
WGUS84 KSHV 031314
FLSSHV


Flood Statement
National Weather Service Shreveport LA
714 AM CST Sat Mar 3 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-041314-
/O.EXT.KSHV.FL.W.0041.000000T0000Z-180304T1720Z/
/HRGA4.3.ER.180301T1346Z.180302T0615Z.180303T2320Z.NO/
714 AM CST Sat Mar 3 2018

...The flood warning extended until Sunday morning...The flood 
warning continues for
  the Little River At Horatio.
* until Sunday morning...or until the warning is cancelled.
* At  7:00 AM Saturday The stage was 28.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...at 29.0 feet...The boat ramp recreation area at Wilton, 
  Arkansas downstream from Horatio is flooded and closed. Also the 
  golf course west of Haratio, Arkansas suffers from overflow.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

25
845 
WGUS84 KSHV 041404
FLSSHV


Flood Statement
National Weather Service Shreveport LA
804 AM CST Sun Mar 4 2018

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC061-081-133-OKC089-041434-
/O.CAN.KSHV.FL.W.0041.000000T0000Z-180304T1720Z/
/HRGA4.3.ER.180301T1346Z.180302T0615Z.180304T0307Z.NO/
804 AM CST Sun Mar 4 2018

The flood warning is cancelled for
  the Little River At Horatio.
* At  7:00 AM Sunday The stage was 26.0 feet. 
* Fell below flood stage at  9:07 PM Saturday.
* Flood stage is 27.0 feet. 
* Forecast...The river will continue to fall to 21.9 feet by tomorrow
  morning.
* Impact...at 27.0 feet...The golf course west of Haratio is cut off 
  from vehicle traffic by floodwaters.  A few hundred acres of 
  lowland flood both upstream and downstream from the highway 41 
  bridge.

&&

LAT...LON 3397 9458 3391 9434 3376 9404 3381 9431 3395 9459

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 9:53 AM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 28, 9:53 AM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
953 AM CST Wed Feb 28 2018

.UPDATE...
The warm front has surged well north of the Four-State Region
this morning, resulting in temperatures in the 60s and 70s, and
ensuing low level moisture /dewpoints in the 60s/. Both the
temperature and dewpoint temperature curves were a bit to slow
warming up/moistening up thus have adjusted to reflect actually
trends. With daytime temperatures nearing the previous forecast
package daytime highs, have elected to bump up temperatures by a
few degrees. Subsequently, tweaked the relative humidity values.
Otherwise, forecast is largely on track with increasing chances
for rainfall expected by this afternoon through tonight.
Additional rainfall amounts of 1-3 inches are expected through
tomorrow afternoon, particularly across extreme northeast TX,
southeast OK to across portions of southwest Arkansas. The Flash
Flood Watch remains in effect through tomorrow afternoon. In
addition, there will be a risk for severe storms this afternoon
and evening, with gusty winds and hail being the main threats.
Can not rule out an isolated tornado or two. Make sure to remain
vigilant and stay alert to the latest weather information.

&&

.PREV DISCUSSION... /issued 655 AM CST Wed Feb 28 2018/

DISCUSSION...

Early this morning the warm front has just about moved North out
of the forecast area with some patchy fog near and just ahead of
the boundary and returns on radar indicated light rain
over parts of Southeast Oklahoma. Have keep the rain chances
lower over the more southern sections with the higher amounts
to the North of the Interstate 20 corridor for the first half
of today, then ramped up the chance for showers and thunderstorms
during the afternoon especially along and North of the Interstate
30 corridor as H850 convergence increases ahead of the positive
tilt shortwave trough of low pressure that will enter the
southern Plains late today. In the Southwest flow aloft between
the trough to the west and ridge aloft in the gulf supplying
pacific moisture and low level flow continued to supply low level
moisture. Locally heavy rainfall will be possible with the
development and spread of the showers and thunderstorms through
the period into Thursday, and have continued the Flash Flood
Watch. Lower and mid level flow becomes parallel with weak surface
boundary and instability increases across the region ahead of
approaching cold front. High dew points, in the mid 60s along with
diurnal heating will aid in destabilizing the atmosphere despite
thick cloud cover. Damaging winds and tornadoes will be the main
threats along with persistent training storms over the flash flood
watch area. The heaviest convection and severe risk will be
during the time of peak heating in the afternoon and evening. Much
of the forecast area will be under a slight risk into early
Thursday. Storm total rainfall throughout this event will average
from 1 to 3 inches with isolated amounts to near 4 inches mainly
across Northeast Texas into Southwest and South Central Arkansas,
with a lesser amount either side into Southeast Oklahoma and North
Louisiana. Surface and upper ridge to rebuild across the region
on Thursday and Friday bringing drier conditions. Temperatures
each day to range from highs in the middle 60s to lows in the
lower to middle 40s. The exception will be across portions of
Southeast Oklahoma which may fall to near freezing on Friday and
Saturday mornings. Southerly flow will return during the weekend
as surface high shifts east, allowing for a gradual warming
trend. Additionally, showers and thunderstorms expected to return
on Sunday, and have lowered the previous rain chances that were
expected Saturday night. Widespread rain now expected by
Sunday night and Monday with the next upper trough moving
into the upper ridge. Have ended rain for most of the region
for Tuesday with high pressure aloft and on the surface returning
drier air. The dry period will continue through much of the rest
of the work week and have removed the previous wet pattern. /06/

PREV DISCUSSION... /issued 533 AM CST Wed Feb 28 2018/

DISCUSSION...
MVFR cigs, with some shwrs for areas n of I-20, are expected
through this morning. Cigs may lift into the VFR at some sites,
especially those along and s of I-20 by this aftn, with areas
n of I-20 experiencing intermittent convection and likely
continuing MVFR categories. A cold front will begin to move
across the region, bringing tstms to most sites prior to the end
of the pd. Otherwise, sly winds around 10-15 kts are expected
ahead of the cold front, with speeds diminishing and winds veering
around to the nw after fropa late in the pd. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  56  66  43 /  70  90  30  10
MLU  80  60  67  43 /  40  80  70  10
DEQ  73  50  62  35 /  90  90  20  10
TXK  73  52  63  39 /  90  90  20  10
ELD  75  55  65  40 /  90  90  40  10
TYR  76  53  63  43 /  80  90  20  10
GGG  77  54  64  42 /  70  90  20  10
LFK  82  58  69  46 /  30  80  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ050-051-
     059>061-070>073.

LA...Flash Flood Watch through Thursday morning for LAZ001>006-
     012>014.

OK...Flash Flood Watch through Thursday morning for OKZ077.

TX...Flash Flood Watch through Thursday morning for TXZ096-097-
     108>112-124>126-136>138-150-151.

&&

29/06/12
Hazardous weather outlook, Feb 28, 11:28 AM CST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1128 AM CST Wed Feb 28 2018

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-150-151-011730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville-
Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola-
1128 AM CST Wed Feb 28 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will be increasing across the area
with locally heavy rainfall possible at times, late this
afternoon through this evening. Rainfall amounts of one to three
inches with isolated locally higher amounts are possible, as
training precipitation will be possible. Rapid water runoff will
result in flash flooding and flooding of low lying and poor
drainage areas. A Flash Flood Watch remains in effect through
tomorrow morning. Furthermore, there is a Slight Risk for severe
storms late this afternoon through tonight as a strong upper level
disturbance and its associated cold front approaches the region
from the west and northwest respectively. Some storms will be
capable of producing damaging wind gusts, hail and possibly
isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Lingering light to moderate rainfall will be ending early on
Thursday. Dry conditions will prevail into the weekend until the
next period of possible wetting rains but with less widespread
heavy rainfall Sunday through Monday night.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed this evening.

LAZ010-011-017>022-TXZ149-152-153-165>167-011730-
De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-
1128 AM CST Wed Feb 28 2018
No hazardous weather is expected at this time.
This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will be increasing across the area
during the afternoon and more likely this evening. Locally
moderate to heavy rainfall will be possible at times with
rainfall amounts of one half to one and one half inches may occur.
With the approach of an upper level system and a cold front there
will be a chance of strong to possibly severe storms with the
main threat damaging winds, hail and an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There will be a threat of severe storms early Thursday
morning prior to daybreak with the showers and thunderstorms
decreasing during the day. Dry conditions will prevail into the
weekend until the next period of possible wetting rains but with
less widespread heavy rainfall Sunday through Monday night.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed this evening.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:36 AM CSTRiver Flood WarningSHVMcCurtain4 days
Feb 28, 1:23 PM CSTAreal Flood AdvisorySHVHempstead, Lafayette, Little River, Miller, Nevada3 hr
Feb 28, 4:22 PM CSTSpecial Weather StatementSHVNevada23 min

Nearby

River Flood Warnings in Arkansas, 2018River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.